Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 945–950 (Mi zvmmf3641)  

Scientific communications

Shock-characteristic method for solving discontinuous gas dynamic problems

P. I. Kapitanets, V. V. Lunev

Moscow

Full text: PDF file (713 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 219–223

Bibliographic databases:

UDC: 519.6:533.7
MSC: Primary 76N15; Secondary 76H05, 65M25, 65N06
Received: 24.07.1986
Revised: 23.06.1987

Citation: P. I. Kapitanets, V. V. Lunev, “Shock-characteristic method for solving discontinuous gas dynamic problems”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 945–950; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 219–223

Citation in format AMSBIB
\Bibitem{KapLun88}
\by P.~I.~Kapitanets, V.~V.~Lunev
\paper Shock-characteristic method for solving discontinuous gas dynamic problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 945--950
\mathnet{http://mi.mathnet.ru/zvmmf3641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955699}
\zmath{https://zbmath.org/?q=an:0679.76081}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 219--223
\crossref{https://doi.org/10.1016/0041-5553(88)90204-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3641
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p945

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:256
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021